# SDR 2001F00416

- Difficulty date: June 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: NRC6053501
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT OUTBOARD FLAP HAS CORROSION BETWEEN FRONT SPAR CAP STATION 538 THROUGH 554. SURFACE CORROSION ON RIBS AT STATION 538.  LEFT OUTBOARD FLAP WAS REMOVED AND SENT TO OVERHAUL AT HONEYCOMB COMPOSITE SYSTEMS, WHERE THE CORROSION WAS REMOVED AND THE FLAP WAS REPAIRED IAW AS ELEVEN INC EO, AS11277, WHICH WAS ISSUED DERT-510394-CE.  THE OUTBOARD LEFT FLAP WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
